My 44 year old daughter had a level 5 brain aneurysn 2 years ago and has short term memory and emotional outbursts. While she in on Vyvanse her emotions are much better but she seems like she is in a "Zombie" like appearance and not very interactive.
Hello butka. Difficult to give you an definite answer. A part of her present behaviour is from taking the Vyvanse. The spaced out look is not uncommon with taking CNS (Central Nervous System) stimulant drugs such as Vyvanse. The drug is certainly working, keeping her calm. Its effective now but will it be so in the long term, I can't give you an answer. Perhaps you might ask her doctor, or even a pharmacist will be willing to offer you thier opinion. They often know the world of medicine better than doctors. Its thier speciality. Best of wishes along with good health to you both,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 25 Sep 2015 • 0 answers
Posted 25 Feb 2016 • 2 answers
Posted 23 Apr 2016 • 1 answer
Posted 5 Jun 2016 • 0 answers